Alert archive / Wisconsin / Flash Flood Warnings in 2020

Flash Flood Warning 7, NWS Milwaukee, WI

August 9, 2020Sheboygan County, Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Aug 9, 2020, 5:26 AM CDT for Sheboygan County, Wisconsin. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2020, 5:26 AM CDT (10:26 UTC)
Expired
Aug 9, 2020, 8:30 AM CDT
In force
3 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
None

County Sheboygan County, WI

The radar

The Milwaukee radar (KMKX), 93 km from the middle of the area, began a volume at 10:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 5:52 AM CDTFLOODOostburg, WIONE FOOT OF STANDING WATER REPORTED BY LAW ENFORCEMENT.
Aug 9, 7:09 AM CDTFLOODCedar Grove, WISTANDING WATER ON I-43 OFF RAMPS AND CITIES ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 10.4 hours before the alert went out and 312 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2020-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 766 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2020-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
766 J/kg
Mixed-layer CIN
-207 J/kg
Mixed-layer LCL
1204 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

669 
WGUS53 KMKX 091026
FFWMKX
WIC117-091330-
/O.NEW.KMKX.FF.W.0007.200809T1026Z-200809T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Milwaukee/Sullivan WI
526 AM CDT Sun Aug 9 2020

The National Weather Service in Milwaukee/Sullivan has issued a

* Flash Flood Warning for...
  Southeastern Sheboygan County in east central Wisconsin...

* Until 830 AM CDT.

* At 526 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain from near Adell to Oostburg. Between 1.5 and 2 inches 
  of rain have fallen. Flash flooding is ongoing or expected to 
  begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Oostburg, Cedar Grove, Random Lake, Adell and Gibbsville.

Additional rainfall amounts of 1 to 1.5 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 4357 8779 4356 8797 4359 8797 4364 8791
      4369 8770 4368 8771 4365 8773

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-1.5 INCHES IN 1 HOUR 

$$

WOOD
4 follow-up statements
941 
WGUS73 KMKX 091110
FFSMKX

Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
610 AM CDT Sun Aug 9 2020

WIC117-091330-
/O.CON.KMKX.FF.W.0007.000000T0000Z-200809T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sheboygan WI-
610 AM CDT Sun Aug 9 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT THIS 
MORNING FOR SOUTHEASTERN SHEBOYGAN COUNTY...

At 610 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain in Adell to Oostburg. Between 2 and 3 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly. At 
525 AM, 1 foot of standing water was reported by law enforcement on 
a street in Oostburg.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Doppler radar.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Oostburg, Cedar Grove, Random Lake, Adell and Gibbsville.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 4357 8779 4356 8797 4359 8797 4364 8791
      4369 8770 4368 8771 4365 8773

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR 

$$

WOOD
784 
WGUS73 KMKX 091149
FFSMKX

Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
649 AM CDT Sun Aug 9 2020

WIC117-091330-
/O.CON.KMKX.FF.W.0007.000000T0000Z-200809T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sheboygan WI-
649 AM CDT Sun Aug 9 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT THIS 
MORNING FOR SOUTHEASTERN SHEBOYGAN COUNTY...

At 649 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain in the Adell to Oostburg to Cedar Grove areas. Between 2 and 3 
inches of rain have fallen. Flash flooding is ongoing or expected to 
begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Doppler radar.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Oostburg, Cedar Grove, Random Lake, Adell and Gibbsville.

Additional rainfall amounts of 0.5 to 1 inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you 
can do so safely.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 4357 8779 4356 8797 4359 8797 4364 8791
      4369 8770 4368 8771 4365 8773

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR 

$$

WOOD
107 
WGUS73 KMKX 091243
FFSMKX

Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
743 AM CDT Sun Aug 9 2020

WIC117-091330-
/O.CON.KMKX.FF.W.0007.000000T0000Z-200809T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sheboygan WI-
743 AM CDT Sun Aug 9 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT THIS 
MORNING FOR SOUTHEASTERN SHEBOYGAN COUNTY...

At 743 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain in Adell to Oostburg to Cedar Grove. Between 2 and 5 inches of 
rain have fallen. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Doppler radar.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Oostburg, Cedar Grove, Random Lake, Adell and Gibbsville.

There are law enforcement reports of standing water in Cedar Grove 
and on the off ramps from Interstate 43 near Cedar Grove.

Additional rainfall amounts up to 0.5 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you 
can do so safely.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 4357 8779 4356 8797 4359 8797 4364 8791
      4369 8770 4368 8771 4365 8773

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...0.5-1 INCH IN 1 HOUR 

$$

WOOD
966 
WGUS73 KMKX 091328
FFSMKX

Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
828 AM CDT Sun Aug 9 2020

WIC117-091338-
/O.EXP.KMKX.FF.W.0007.000000T0000Z-200809T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sheboygan WI-
828 AM CDT Sun Aug 9 2020

...FLASH FLOOD WARNING WILL EXPIRE AT 830 AM CDT THIS MORNING FOR 
SOUTHEASTERN SHEBOYGAN COUNTY...

Flash flooding is no longer expected to pose a threat. Standing 
water on roads may continue for another few hours.

LAT...LON 4357 8779 4356 8797 4359 8797 4364 8791
      4369 8770 4368 8771 4365 8773

$$

WOOD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 3:28 AM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Aug 9, 3:28 AM CDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
328 AM CDT Sun Aug 9 2020

.SHORT TERM...
(Issued 328 AM CDT Sun Aug 9 2020)

Today and Tonight:

A few showers and storms over northeast parts of the area will
exit in the next hour or so, as a shortwave trough moves east
across the area.

Otherwise, there will be a brief period of ridging in place over
southern WI this morning, which will help keep things dry. By this
afternoon and evening, there will be a trough moving through SD
into MN. With dewpoints expected to be in the lower 70s and steep
lapse rates expected aloft, there will be support for CAPE values
of 2000 to 3000+ J/kg, with the higher values found towards
central and northern WI.

During the evening hours, the low level jet will begin to move
into the area, which could give some additional low to mid level
shear, especially for areas toward central Wisconsin. It is
anticipated that an MCS should initiate this afternoon somewhere
from northern IA to southeast MN, and track towards southern WI.
With both hires and global models struggling with how to handle
this pattern, we have to take the guidance with a grain of salt,
and stick to the main synoptic forcing for a look at what we can
expect. This introduces uncertainty with were the storms will
initiate, and how they will propagate into southern Wisconsin.

With continued WAA and a cap in place today, this should limit
some of the surface-based convection. As the inversion aloft
begins to break down during the evening hours (as the trough moves
across northern WI), some convection could dive south along any
moisture or instability axises. This could support some strong to
severe storms for southern WI. The main hazard with any severe
storms would be damaging winds, large hail and heavy rainfall.

Apart from the thunderstorm risk today, temperatures will be
close to 90 degrees with high humidity. The heat indices will
range from the lower to middle 90s across southern WI.

Patterson

&&

.LONG TERM...
(Issued 328 AM CDT Sun Aug 9 2020)

Monday through Monday Night:

Models continue to agree on brining cold front southeastward
through the area Monday, exiting to the southeast by early to
middle Monday evening. Will continue to have chances for showers
and thunderstorms during this time, with decent low level
frontogenesis response. Ignored the 00Z NAM output, which seems to
be out to lunch with its excessively high QPF Monday afternoon
and evening.

It is noteworthy that the CAMs are not showing much in the way of
convective development with the frontal passage Monday afternoon.
The main 500 mb shortwave trough remains well north of the area
during this time. There is some upper divergence from the right
rear quadrant of a jet streak that moves over the region Monday
afternoon, which would help with upward vertical motion.

GFS forecast soundings are again showing a fairly strong cap for
mean layer and surface-based parcels Monday, which may be
reflected in the CAM output. There remains uncertainty with the
amount of cloud cover from tonight's possible convection lingering
into Monday, which would limit high temperatures and mean layer
CAPE values. This may also affect heat index values Monday, which
may reach the middle 90s with some sunshine in the southeast
parts of the area.

Above the cap, there is plenty of mean layer CAPE, with deep
layer bulk shear of 25 to 30 knots. Thus, some strong to severe
storms could develop, if there is enough warming and upward
vertical motion in the low levels to break the cap. Activity later
today into tonight will have an influence over what may occur on
Monday with the frontal passage.

High pressure moving into Iowa Monday night will gradually bring
lower dewpoints into the area, as well as dry conditions.

Tuesday through Tuesday Night:

High pressure will move across the region Tuesday into Tuesday
night. This should bring quiet weather to the area, with pleasant
summer temperatures.

Wednesday through Saturday:

High pressure will gradually move east of the region Wednesday
into Friday. Zonal flow at 500 mb will gradually weaken, with a
shortwave trough trying to move east through or south of the
region Friday. The influence of the high, with its anticyclonic
flow in the low levels, may be enough to keep the area dry for the
latter half of the week, possibly into Saturday.

Models and ensembles are trending somewhat drier during this
period, due to the influence of the high to the east. So, reduced
PoPs a little later this week to reflect this trend. There is
some confidence that current PoPs may need further reduction or
removal in later forecasts for this period.

Temperatures should remain in the lower to middle 80s each day,
with dewpoints slowly increasing. Somewhat cooler temperatures
should occur each day near the lake, with onshore winds.

JJW

&&

.AVIATION...
(Issued 328 AM CDT Sun Aug 9 2020)

For the 12Z TAFs:

VFR conditions are expected through much of the day today.
Scattered thunderstorms are expected to develop this afternoon
and affect portions of southern WI through the evening. There is
uncertainty and low confidence in the timing and impacts expected
for the terminals with these thunderstorms. South to southwesterly
winds will persist through the period.

Patterson

&&

.MARINE...
(Issued 328 AM CDT Sun Aug 9 2020)

Southerly to southwesterly winds are expected today into Monday,
and could be gusty at times. There will be some scattered showers
and thunderstorms moving across the lake late this afternoon
through the overnight hours, as a cold front approaches from the
northwest. The winds will shift behind the cold front on Monday to
northwesterly.

Patterson

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&
Hazardous weather outlook, Aug 9, 3:50 AM CDT, 1 hour 36 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
350 AM CDT Sun Aug 9 2020

WIZ046-047-051-052-056>060-062>072-100900-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
350 AM CDT Sun Aug 9 2020

This Hazardous Weather Outlook is for portions of east
central Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

Chances for thunderstorms are forecast later this afternoon into
tonight. There is uncertainty with the timing and coverage of
storms across the area during this period.

If storms can develop and move into the area, strong to severe
storms are possible. Large hail to one inch in diameter, damaging
winds to 60 MPH, locally heavy rainfall and frequent cloud to
ground lightning are possible.

Heat index values will be in the middle 90s today.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Chances for thunderstorms linger into Monday, as a cold front
moves southeast through the region. There is uncertainty again
with the coverage of storms across the area Monday.

If storms can develop, a few strong to severe storms are
possible, mainly along and south of a Mineral Point, to Madison,
to Milwaukee line. Large hail to one inch in diameter, damaging
winds to 60 MPH, and frequent cloud to ground lightning are
possible.

Heat index values may reach the middle 90s on Monday in
southeastern parts of the area.

There are mainly small chances for thunderstorms at times
Wednesday through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed at times this afternoon into
Monday.

LMZ643>646-100900-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
350 AM CDT Sun Aug 9 2020

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

Chances for thunderstorms are forecast tonight. There is
uncertainty with the timing and coverage of storms across the area
during this period.

If storms can develop and move into the area, strong to severe
storms are possible. Large hail to one inch in diameter, damaging
winds to 50 knots and frequent cloud to ground lightning are
possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Chances for thunderstorms linger into Monday, as a cold front
moves southeast through the region. There is uncertainty again
with the coverage of storms across the area Monday.

If storms can develop, a few strong to severe storms are
possible, mainly south of North Point Lighthouse. Large hail to
one inch in diameter, damaging winds to 50 knots, and frequent
cloud to ground lightning are possible.

There are mainly small chances for thunderstorms at times
Wednesday through Saturday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-100900-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
350 AM CDT Sun Aug 9 2020

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Today and Tonight

Chances for thunderstorms are forecast tonight. There is
uncertainty with the timing and coverage of storms across the
lake during this period.

If storms can develop and move across the lake, strong to severe
storms are possible. Large hail to one inch in diameter, damaging
winds to 50 knots and frequent cloud to ground lightning are
possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Chances for thunderstorms linger into Monday, as a cold front
moves southeast through the region. There is uncertainty again
with the coverage of storms across the lake Monday.

If storms can develop, a few strong to severe storms are
possible, mainly over the southern half of the lake. Large hail
to one inch in diameter, damaging winds to 50 knots, and frequent
cloud to ground lightning are possible.

There are mainly small chances for thunderstorms at times
Wednesday through Saturday.

Wood
www.weather.gov/mkx

In the hours before

Special weather statement, Aug 9, 4:16 AM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
416 AM CDT Sun Aug 9 2020

WIZ052-091015-
Sheboygan-

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SHEBOYGAN COUNTY...

At 416 AM CDT, a strong thunderstorm was located near Random Lake, or
9 miles south of Plymouth, moving northeast at 20 mph.

Winds of 30 to 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Sheboygan, Sheboygan Falls, Oostburg, Kohler, Cedar Grove, Random
Lake, Adell, Waldo, Gibbsville, Silver Creek and Hingham.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4357 8779 4354 8780 4354 8804 4361 8805
      4380 8772 4376 8770 4374 8771 4370 8771
      4368 8770
TIME...MOT...LOC 0916Z 246DEG 18KT 4360 8796

WOOD
Special weather statement, Aug 9, 5:18 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
518 AM CDT Sun Aug 9 2020

WIZ052-091100-
Sheboygan-

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SHEBOYGAN COUNTY...

At 517 AM CDT, a strong thunderstorm was located over Oostburg, or 8
miles south of Sheboygan Falls, moving east at 15 mph.

Winds of 30 to 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Sheboygan, Oostburg, Kohler, Cedar Grove, Gibbsville and Hingham.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4368 8770 4357 8779 4354 8779 4354 8787
      4365 8792 4375 8771 4372 8771 4370 8770
TIME...MOT...LOC 1017Z 252DEG 13KT 4361 8780

WOOD

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 10:06 PM CDTSpecial Weather StatementMKXMarquette39 min
Aug 8, 10:42 PM CDTSpecial Weather StatementMKXGreen Lake18 min
Aug 8, 11:03 PM CDTSpecial Weather StatementMKXFond du Lac27 min
Aug 9, 4:16 AM CDTSpecial Weather StatementMKXSheboygan59 min
Aug 9, 4:27 AM CDTSpecial Marine WarningMKX93 min
Aug 9, 5:10 AM CDTAreal Flood AdvisoryMKXSheboygan3 hr
Aug 9, 5:18 AM CDTSpecial Weather StatementMKXSheboygan42 min
Aug 9, 5:35 AM CDTSevere Thunderstorm WarningMKXSheboygan55 min
Aug 9, 6:33 AM CDTSpecial Weather StatementMKXOzaukee42 min
Aug 9, 7:18 AM CDTAreal Flood AdvisoryMKXSheboygan117 min
Aug 9, 8:44 AM CDTAreal Flood WarningMKXSheboygan3 hr
Aug 9, 12:11 PM CDTSpecial Weather StatementMKXLafayette34 min
Aug 9, 2:40 PM CDTSpecial Weather StatementMKXIowa, Lafayette, Sauk65 min
Aug 9, 3:17 PM CDTSevere Thunderstorm WarningMKXLafayette31 min
Aug 9, 3:41 PM CDTSpecial Weather StatementMKXColumbia, Dane, Green, Rock64 min
Aug 9, 4:23 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane38 min
Aug 9, 4:45 PM CDTSpecial Weather StatementMKXDodge, Jefferson, Rock, Walworth60 min
Aug 9, 4:47 PM CDTSpecial Weather StatementMKXGreen28 min
Aug 9, 5:00 PM CDTSevere Thunderstorm WarningMKXJefferson45 min
Aug 9, 5:20 PM CDTSevere Thunderstorm WarningMKXWaukesha55 min
Aug 9, 5:24 PM CDTSpecial Weather StatementMKXRock36 min
Aug 9, 5:34 PM CDTSevere Thunderstorm WarningMKXWalworth26 min
Aug 9, 5:48 PM CDTSpecial Weather StatementMKXFond du Lac27 min
Aug 9, 5:52 PM CDTSpecial Marine WarningMKX83 min
Aug 9, 6:04 PM CDTSevere Thunderstorm WarningMKXMilwaukee41 min
Aug 9, 6:10 PM CDTSpecial Weather StatementMKXKenosha, Racine, Walworth65 min

Nearby

Flash Flood Warnings in Wisconsin, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.